# SDR 9606899930

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breakers
- Condition: Tripped
- Location: Fuel Boost Pumps
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY THREE MINUTES AFTER TAKEOFF, NUMEROUS FUEL BOOST PUMP CIRCUIT BREAKERS POPPED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED WIRING AT PUMP SWITCHES ON OVERHEAD PANEL, AT CIRCUIT BREAKER PANEL AND AT DISCONNECT AT FS 237, ALL CHECKED NORMAL.  RAN PUMPS WITH ENGINE POWER, GROUND POWER AND APU POWER WITH NO PROBLEMS FOUND.  DISCREPANCY COULD NOT BE DUPLICATED AND AIRCRAFT RETURNED TO SERVICE.
